Por favor, use este identificador para citar o enlazar este ítem: http://repositorio.ikiam.edu.ec/jspui/handle/RD_IKIAM/82
Título : The Generalized Arc Routing Problem
Autor : Aráoz, Julián
Fernández, Elena
Franquesa, Carles
Palabras clave : Arc routing
Polyhedral modeling
Valid inequalities
Mathematical programming
Branch and cut
Fecha de publicación : 2017
Editorial : Springer
Citación : Aráoz, J., Fernández, E., & Franquesa, C. (2017). The Generalized Arc Routing Problem. Top, 25(3), 497–525. Recuperado de https://www.researchgate.net/publication/313458695
Resumen : This paper focuses on the generalized arc routing problem. This problem is stated on an undirected graph in which some clusters are defined as pairwise- disjoint connected subgraphs, and a route is sought that traverses at least one edge of each cluster. Broadly speaking, the generalized arc routing problem is the arc routing counterpart of the generalized traveling salesman problem, where the set of vertices of a given graph is partitioned into clusters and a route is sought that visits at least one vertex of each cluster. A mathematical programming formulation that exploits the structure of the problem and uses only binary variables is proposed. Facets and families of valid inequalities are presented for the polyhedron associated with the formulation and the corresponding separation problem studied. The numerical results of a series of computational experiments with an exact branch and cut algorithm are presented and analyzed.
URI : http://repositorio.ikiam.edu.ec/jspui/handle/RD_IKIAM/82
Aparece en las colecciones: ARTÍCULOS CIENTÍFICOS

Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
A-IKIAM-000025.pdfThe Generalized Arc Routing Problem752,42 kBAdobe PDFVista previa

Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons Creative Commons